# SDR 08FDEA04756

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5461175000000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER SPAR, LOWER SIDE; 12 INCHES FWD OF THE AFT ATTACH BEAM, SKIN IS CRACKED.  COMPLIED WITH EA E 6-5410-7-3000 A5 PTPT 4.
